Aarhus University Seal

Zero-infinity laws in Diophantine approximation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Y. Bugeaud, Université Louis Pasteur, France
  • M.M. Dodson, University of York, Denmark
  • S. Kristensen
  • Department of Mathematical Sciences
It is shown that for any translation invariant outer measure M, the M-measure of the intersection of any subset of R^n that is invariant under rational translations and which does not have full Lebesgue measure with an the closure of an open set of positive measure cannot be positive and finite. Analogues for $p$-adic fields and fields of formal power series over a finite field are established. The results are applied to some problems in metric Diophantine approximation.
Original languageEnglish
JournalQuarterly Journal of Mathematics
Pages (from-to)311-320
Number of pages10
Publication statusPublished - 2005

See relations at Aarhus University Citationformats

ID: 593055